# SDR QXEA200301440

- Difficulty date: November 16, 2003
- Submitted: November 20, 2003
- Operation: Air carrier
- Aircraft: N546DS
- Make and model: Bombdr DHC8401
- Aircraft serial: 4017
- Aircraft time: 198 hours, 205 cycles
- System (JASC): 2420 · AC Generation System
- Part: Pin
- Condition: Worn
- Location: Electrical Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: H

## Discrepancy

PDX- ON FLIGHT 9852 IN CRUISE NR 2 AC GENERATOR CAUTION LIGHT ILLUMINATED.  RESET NR 2 AC GENERATOR PER CHECKLIST.  NR 2 AC GENERATOR CAUTION LIGHT ILLUMINATED AGAIN THEN FLICKERED RANDOMLY.  SHUT DOWN NR 2 AC GENERATOR AS BY CHECKLIST AND LEFT IT SHUT DOWN FOR REMAINDER OF FLIGHT.  NOTICED PIN E INSIDE ELECTRICAL CONNECTOR 3421-P16-2 IS WORN.  REPLACED PIN.  OPERATIONAL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.
